The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 29, Number 3 (2019), 1487-1540.
Freidlin–Wentzell LDP in path space for McKean–Vlasov equations and the functional iterated logarithm law
We show two Freidlin–Wentzell-type Large Deviations Principles (LDP) in path space topologies (uniform and Hölder) for the solution process of McKean–Vlasov Stochastic Differential Equations (MV-SDEs) using techniques which directly address the presence of the law in the coefficients and altogether avoiding decoupling arguments or limits of particle systems. We provide existence and uniqueness results along with several properties for a class of MV-SDEs having random coefficients and drifts of superlinear growth.
As an application of our results, we establish a functional Strassen-type result (law of iterated logarithm) for the solution process of a MV-SDE.
Ann. Appl. Probab., Volume 29, Number 3 (2019), 1487-1540.
Received: August 2017
Revised: February 2018
First available in Project Euclid: 19 February 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
dos Reis, Gonçalo; Salkeld, William; Tugaut, Julian. Freidlin–Wentzell LDP in path space for McKean–Vlasov equations and the functional iterated logarithm law. Ann. Appl. Probab. 29 (2019), no. 3, 1487--1540. doi:10.1214/18-AAP1416. https://projecteuclid.org/euclid.aoap/1550566836